An equivalent matrix pencilfor bivariate polynomial matrices
International Journal of Applied Mathematics and Computer Science (2006)
- Volume: 16, Issue: 2, page 175-181
- ISSN: 1641-876X
Access Full Article
topAbstract
topHow to cite
topReferences
top- Blomberg H. and Ylinen R. (1983): Algebraic Theory for Multivariable Linear Systems. - London: Academic Press. Zbl0556.93016
- Fuhrmann P.A. (1977): On strict system equivalence and similarity. -Int. J. Contr., Vol. 25, No. 1, pp. 5-10. Zbl0357.93009
- Hayton G.E., Walker A.B. and Pugh A.C. (1990): Infinite frequency structure-preserving transformations for general polynomial system matrices. -Int. J. Contr., Vol. 33, No. 52, pp. 1-14. Zbl0702.93021
- Johnson D.S. (1993): Coprimeness in multidimensional system theory and symbolic computation. - Ph.D. thesis, Loughborough University of Technology, UK.
- Kaczorek T. (1988): The singular general model of 2-D systems and its solution. -IEEE Trans. Automat. Contr., Vol. 33, No. 11, pp. 1060-1061. Zbl0655.93046
- Karampetakis N.K., Vardulakis A.I. and Pugh A.C. (1995): A classification of generalized state-space reduction methods for linear multivariable systems. - Kybernetica, Vol. 31, No. 6, pp. 547-557. Zbl0859.93024
- Levy B.C. (1981): 2-D polynomial and rational matrices and their applications for the modelling of 2-D dynamical systems. - Ph.D. thesis, Stanford University, USA.
- Oberst U. (1990): Multidimensional constant linear systems. - Acta Applicande Mathematicae, Vol. 20, pp. 1-175. Zbl0715.93014
- Polderman J.W. and Willems J.C. (1998): Introduction to Mathematical System Theory: A Behavioral Approach. - New York: Springer. Zbl0940.93002
- Pugh A.C., McInerney S.J., Hou M. and Hayton G.E. (1996): A transformation for 2-D systems and its invariants. -Proc. 35-th IEEE Conf. Decision and Control, Kobe, Japan, pp. 2157-2158.
- Pugh A.C., McInerney S.J., Boudellioua M.S. and Hayton G.E. (1998a): Matrix pencil equivalents of a general 2-D polynomial matrix. - Int. J. Contr., Vol. 71, No. 6, pp. 1027-1050. Zbl0951.93039
- Pugh A.C., McInerney S.J., Boudellioua M.S., Johnson D.S. and Hayton G.E. (1998): A transformation for 2-D linear systems and a generalization of a theorem of Rosenbrock. - Int. J. Contr., Vol. 71, No. 3, pp. 491-503. Zbl0987.93010
- Pugh A.C., McInerney S.J. and El-Nabrawy E.M.O. (2005a): Equivalence and reduction of 2-D systems. -IEEE Trans. Circ. Syst., Vol. 52, No. 5, pp. 371-275. Zbl1213.93070
- Pugh A.C., McInerney S.J. and El-Nabrawy E.M.O. (2005b): Zero structures of n-D systems. -Int. J. Contr., Vol. 78, No. 4, pp. 277-285. Zbl1213.93070
- Rosenbrock H.H. (1970): State Space and Multivariable Theory. - London: Nelson-Wiley. Zbl0246.93010
- Sontag E.D. (1980): On generalized inverses of polynomial and other matrices. -IEEE Trans. Automat. Contr., Vol. AC-25, No. 3, pp. 514-517. Zbl0447.15003
- Verghese G.C. (1978): Infinite-frequency behaviour in generalized dynamical systems. -Ph.D. thesis, Stanford University, USA.
- Wolovich W.A. (1974): Linear Multivariable Systems. -New York: Springer. Zbl0291.93002
- Youla D.C. and Gnavi G. (1979): Notes on n-dimensional system theory. -IEEE Trans. Circ. Syst., Vol. CAS-26, No. 2, pp. 105-111. Zbl0394.93004
- Zerz E. (1996): Primeness of multivariate polynomial matrices. -Syst. Contr. Lett., Vol. 29, pp. 139-145. Zbl0866.93053